MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FX2200X15B
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The trilogy ev300 ventilator was sent to a third-party service center for evaluation.The device was not in patient use.There was no harm or injury reported.During the evaluation of the device at the third-party service center, a technician confirmed " pip pressure was not coming out".The device's system board was replaced to address the issue.

Brand Name
TRILOGY EV300
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
monica gandy
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22001344
Report Number2518422-2025-105479
Device Sequence Number21107100
Product Code CBK
UDI-Device Identifier00606959061033
UDI-Public(01)00606959061033
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFX2200X15B
Device Catalogue NumberFX2200X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown